| Catalog Number |
03P87-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2021, abbott point of care was contacted by a customer regarding act kaolin cartridges that yielded unexpected results on a patient.There was no patient information available at the time of this report.Return product is not available.Date : 05-oct-2021 , time : ni , result : >900s.Date: 05-oct-2021 , time: 11:55 , result: 133.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Event or Problem Description
Na.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on(b)(6) 2021.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ag (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.